# SDR 9JLA202501290001

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N398C
- Make and model: Cessna 680A
- Aircraft serial: 0398
- Aircraft time: 271 hours, 160 cycles
- Engine: Pwc PW306D1
- Engine time: 271 hours, 160 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 5199006
- Part serial: 5386
- Condition: Failed
- Location: Zone 400
- Part time: 271 hours, 160 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

LEFT ENGINE ANTI-ICE FAILED. CAS MESSAGE ILLUMINATED (COLD-R). FOLLOWED QRH PROCEDURE. CAS REMAINED ILLUMINATED.
